MathSciNet Relay Station
MathSciNet bibliographic data
MR2047430 (2004m:15021) 15A24 (65F20)
Deng, Yuan-Bei; Hu, Xi-Yan; Zhang, Lei Least squares solution of $BXA\sp T=T$ over symmetric, skew-symmetric, and positive semidefinite $X$. SIAM J. Matrix Anal. Appl. 25 (2003), no. 2, 486–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement